DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第55巻 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/1453

Title: Some remarks on finite sets and natural numbers
Authors: Ohtake, Koichiro
Keywords: finite set
natural number
Issue Date: 14-Feb-2007
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 55, 5-8 (2007)
URI: http://hdl.handle.net/10087/1453
ISSN: 0017-5668
Appears in Collections:第55巻 (2007)

Files in This Item:

File Description SizeFormat
ares055005.pdf666.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback